Fever For 4 Days In Children Accompanied By Cough, Runny Nose And Skin Rash?
Good morning, I want to ask.. My child has had a fever for 4 days, Coughing up a cold.. I took him to the doctor for cold cough medicine and additionally, if he still has a fever, he gives cefadroxil.. Now after being given cefadroxil, rashes all over the body began to appear.. After I took him to the doctor for measles.. And cefadroxil was continued.. On the sixth day but my child’s fever didn’t go down.. Is it drug allergy or measles?? Thank you doctor before..
Thank you for asking HealthReplies.com.
Fever, cough, runny nose, and appear accompanied by skin rashes all over the body can indeed occur due to measles (measles). This disease arises due to viral infection which is generally transmitted through splashes of mucus from the respiratory tract of patients who are inhaled, either intentionally or unintentionally. In addition to fever, cough, runny nose, and skin rash, sufferers can also experience other complaints, namely sore throat, red and watery eyes, bowel disorders, muscle and joint pain, weakness, and decreased appetite.
Drug allergies can also cause complaints in the form of a red skin rash. However, unlike measles, drug allergies alone should not cause the sufferer to experience fever, cough, and runny nose. However, drug allergies can also accompany other symptoms of infection which are characterized by fever, cough, and runny nose.
In addition to drug allergies, your rash and various complaints can also appear due to other causes, such as varicella (chickenpox), dengue fever, Singapore flu, contact dermatitis, and so on.
It is quite difficult to distinguish the symptoms of measles from a drug allergy if you only look at the characteristics of the rash. Both of these conditions can cause a red skin rash that spreads to almost the entire body. Therefore, a direct physical examination by a competent doctor is required. If you are in doubt about the previous doctor's examination, you can seek a second opinion by checking your child with another doctor. In addition to a physical examination, it may also be necessary to carry out supporting tests, such as laboratory tests or allergy tests, so that treatment can be given properly. If a drug allergy is suspected, the doctor may prescribe anti-allergic drugs and give your child another alternative therapy that has a lower risk of triggering allergies.
At this time, you should first do the following efforts:
Tell the child not to scratch or rub excessively on the skin rash that appears to avoid irritation
Bathe you regularly 2x a day
Give the child clothes made of soft and absorb sweat
Give more children to drink
Expand to give children foods rich in vitamin A, such as carrots, tomatoes, dragon fruit, beef liver
Keep the environment around the child clean and well ventilated
Keep children away from exposure to allergens and irritants
Compress the child's neck, armpits, and groin with warm water to help relieve the fever
Avoid giving any medicine to children unless prescribed by a doctor
Hope it helps ya..
dr. Nadia Nurotul Fuadah